Publications

Titre : A variational formulation for exterior problems in linear hydrodynamics
Année : 1978
Type : article_acl
Auteurs : A. Jami, M. Lenoir
Résumé : This paper describes a method of coupling between finite elements and integral representation, where the numerical scheme is obtained by means of a finite element discretization of a continuous variational problem. A numerical study of the accuracy of this method precedes its application to two classical naval hydrodynamics problems, and we show that the results are very accurate even with a small number of elements.
Thèmes :
Référence : Computer Methods in Applied Mechanics and Engineering - vol. 16(3) (pp 341–359 ) images/icons/doctype_link.gif